Advanced search
1 file | 411.98 KB

Multivariate risk sharing and the derivation of individually rational Pareto optima

Author
Organization
Keywords
ORDER, COMONOTONICITY

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 411.98 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Chateauneuf, Alain, Mina Mostoufi, and David Vyncke. 2015. “Multivariate Risk Sharing and the Derivation of Individually Rational Pareto Optima.” Mathematical Social Sciences 74: 73–78.
APA
Chateauneuf, A., Mostoufi, M., & Vyncke, D. (2015). Multivariate risk sharing and the derivation of individually rational Pareto optima. MATHEMATICAL SOCIAL SCIENCES, 74, 73–78.
Vancouver
1.
Chateauneuf A, Mostoufi M, Vyncke D. Multivariate risk sharing and the derivation of individually rational Pareto optima. MATHEMATICAL SOCIAL SCIENCES. 2015;74:73–8.
MLA
Chateauneuf, Alain, Mina Mostoufi, and David Vyncke. “Multivariate Risk Sharing and the Derivation of Individually Rational Pareto Optima.” MATHEMATICAL SOCIAL SCIENCES 74 (2015): 73–78. Print.
@article{5942248,
  author       = {Chateauneuf, Alain and Mostoufi, Mina and Vyncke, David},
  issn         = {0165-4896},
  journal      = {MATHEMATICAL SOCIAL SCIENCES},
  keywords     = {ORDER,COMONOTONICITY},
  language     = {eng},
  pages        = {73--78},
  title        = {Multivariate risk sharing and the derivation of individually rational Pareto optima},
  url          = {http://dx.doi.org/10.1016/j.mathsocsci.2014.12.004},
  volume       = {74},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: